Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 55, Pages 3479-3501

Pseudoinversion of degenerate metrics

Institut de Mathématiques et de Sciences Physiques (IMSP), Université d'Abomey-Calavi (UAC), Porto-Novo BP 613, Benin

Received 21 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Atindogbe, J.-P. Ezin, and Joël Tossa, “Pseudoinversion of degenerate metrics,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 55, pp. 3479-3501, 2003. doi:10.1155/S0161171203301309